# SDR FDEA202412111817

- Difficulty date: December 11, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5377107800800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEDEX QA SURVEILLANCE FINDING MDC DOOR CUT OUT AFT SIDE FRAME FOUND 2EA BRACKETS   WITH CRACKED AND MISSING PART. REPLACED THE CRACK BRACKETS WITH NEW PART LOCATE AT MAIN DECK SIDE CARGO DOOR   CUT OUT AFTER SIDE FRAME I.A.W A300-600F SRM 51-72-10-001 PAGE 2 AND 51-40-21-001 PARA7   PAGE24~PAGE50 REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100
